# SDR MASA200600228

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 5,172 hours, 3,696 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stab System
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6449 PHX, STABLIZER FAULT.  MX RESET SYSTEM.  OPS CHECK GOOD.
